Folgen
Casey Tompkins
Casey Tompkins
Alfréd Rényi Institute of Mathematics, Budapest
Bestätigte E-Mail-Adresse bei renyi.hu
Titel
Zitiert von
Zitiert von
Jahr
Intersection graphs of rays and grounded segments
J Cardinal, S Felsner, T Miltzow, C Tompkins, B Vogtenhuber
Graph-Theoretic Concepts in Computer Science: 43rd International Workshop …, 2017
572017
An Erdős–Gallai type theorem for uniform hypergraphs
A Davoodi, E Győri, A Methuku, C Tompkins
European Journal of Combinatorics 69, 159-162, 2018
352018
The maximum number of P_ ℓ P ℓ copies in a P_k P k-free graph
E Győri, N Salia, C Tompkins, O Zamora
Discret. Math. Theor. Comput. Sci 21 (1), 2019
34*2019
The maximum number of pentagons in a planar graph
E Győri, A Paulos, N Salia, C Tompkins, O Zamora
arXiv preprint arXiv:1909.13532, 2019
242019
Uniformity thresholds for the asymptotic size of extremal Berge-F-free hypergraphs
D Grósz, A Methuku, C Tompkins
European Journal of Combinatorics 88, 103109, 2020
202020
An improvement of the general bound on the largest family of subsets avoiding a subposet
D Grósz, A Methuku, C Tompkins
Order 34, 113-125, 2017
202017
The maximum number of paths of length three in a planar graph
A Grzesik, E Győri, A Paulos, N Salia, C Tompkins, O Zamora
Journal of Graph Theory 101 (3), 493-510, 2022
19*2022
Avoiding long Berge cycles: the missing cases k = r + 1 and k = r + 2
B Ergemlidze, E Győri, A Methuku, N Salia, C Tompkins, O Zamora
Combinatorics, Probability and Computing 29 (3), 423-435, 2020
192020
An upper bound on the size of diamond-free families of sets
D Grósz, A Methuku, C Tompkins
Journal of Combinatorial Theory, Series A 156, 164-194, 2018
192018
On the maximum size of connected hypergraphs without a path of given length
E Győri, A Methuku, N Salia, C Tompkins, M Vizer
Discrete Mathematics 341 (9), 2602-2605, 2018
182018
Exact forbidden subposet results using chain decompositions of the cycle
A Methuku, C Tompkins
The Electronic Journal of Combinatorics 22 (4), 2015
182015
Generalized Planar Tur\'an Numbers
E Győri, A Paulos, N Salia, C Tompkins, O Zamora
The Electronic Journal of Combinatorics 22 (4), 2021
152021
Ramsey numbers of Berge-hypergraphs and related structures
N Salia, C Tompkins, Z Wang, O Zamora
The Electronic Journal of Combinatorics 26 (4), 2019
152019
Large homogeneous subgraphs in bipartite graphs with forbidden induced subgraphs
M Axenovich, C Tompkins, L Weber
Journal of Graph Theory 97 (1), 34-46, 2021
142021
Uniformity thresholds for the asymptotic size of extremal Berge-F-free hypergraphs
D Grósz, A Methuku, C Tompkins
Electronic Notes in Discrete Mathematics 61, 527-533, 2017
102017
Ramsey numbers of Boolean lattices
D Grósz, A Methuku, C Tompkins
Bulletin of the London Mathematical Society 55 (2), 914-932, 2023
92023
On edge-colored saturation problems
M Ferrara, D Johnston, S Loeb, F Pfender, A Schulte, HC Smith, ...
Journal of Combinatorics 11 (4), 2017
92017
Saturation problems in the Ramsey theory of graphs, posets and point sets
G Damásdi, B Keszegh, D Malec, C Tompkins, Z Wang, O Zamora
European Journal of Combinatorics 95, 103321, 2021
82021
On the Turán number of some ordered even cycles
E Győri, D Korándi, A Methuku, I Tomon, C Tompkins, M Vizer
European Journal of Combinatorics 73, 81-88, 2018
82018
Turán numbers of Berge trees
E Győri, N Salia, C Tompkins, O Zamora
Discrete Mathematics 346 (4), 113286, 2023
72023
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20